MathSciNet Relay Station
MathSciNet bibliographic data
MR578839 (81h:60107) 60J75 (60F05 92A10 92A15)
Barbour, A. D. Equilibrium distributions for Markov population processes. Adv. in Appl. Probab. 12 (1980), no. 3, 591–614.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement